Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 3, Pages 553-559
http://dx.doi.org/10.1155/S0161171297000744

Normal lattices and coseparation of lattices

Department of Mathematics, Sacred Heart University, 5151 Park Avenue, Fairfield 06432-1000, CT, USA

Received 19 September 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Charles Traina, “On Constructing Finite, Finitely Subadditive Outer Measures, and Submodularity,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, pp. 1–13, 2008. View at Publisher · View at Google Scholar